# SDR 99ZZZX69

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1953U
- Make and model: Cessna TU206F
- Aircraft serial: U20602306
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5934PA58
- Condition: Reads High
- Location: Cockpit
- Part time: 4,169 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER READ 6,000 FEET.  GLASS FACE WAS TAPPED ON, READING FELL TO 3,000 FEET.  ALTIMETER APPARENTLY HAS NOT BEEN OVERHAULED SINCE 3/90.  LOG BOOK ENTRY 2-4-75, 326.2 HOURS, SHOWS C/W AD 74-24-13.  SUBMITTER RECOMMENDED A TBO.
